Re: fever in 9 year old after finishing antibiotics
what was the name of the anti B she was on? and for how long of a course? just one thing here about any anti Bs,some can really be hard on the stomach for some people. i cannot take any orally only becasue of the severe stomach burning i go thru,but have no problem with like a pennicillin injection.
there are also some very very strong strains of strep that are possible to get that just don't respond anymore to the standard protocals of anti Bs for strep. this did happen to our son years ago. he had just finished a round of amoxicillin(ten day course) and the very next day was vomiting and feeling really horrible,so it was back to the doc. he STILL had the same full strep we had started out with,it simply did not respond at all to the amox,so they gave him a stronger anti B called rocephton(sp?) for the next ten days,that finally kicked it. i really would get her back in to see the doc or to just get another throat culture just to be certain, if this was a true ten day course and she is still feeling this way.
if this was the Z pack of zithromax,it may just take a bit longer for the full benefits to really kick in. it is still a ten day course packed into five days. but if she still is not really well,i would take her in for another full eval and culture. good luck and i do hope she feels better soon. Marcia